# SDR SIMA201908263001

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,366 hours, 32,094 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ABOVE 900 FT AT 13,000 FT.   PERFORMED PRESSURIZATION CONTROL OPS TEST IN BOTH MANUAL &  AUTOMATIC MODE IAW AMM 21-31-00. PERFORMED GROUND CONNECTION VALVE ADJUSTMENT TEST IAW AMM 21-22-04. OPS CHECK GOOD.NO OTHER DEFECTS NOTED.
